# SDR DALA2024031203261

- Difficulty date: February 16, 2022
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N513DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0277
- Aircraft time: 22,771 hours, 2,093 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Pcu
- Part number: UNKNOWN
- Condition: Unknown
- Location: Slat Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE THE SLAT PCU PER ER/A #597244 SECTION 01. THEN INSTALL THE NEW PCU WITH STK# 35-2784-9-0007. SPECIAL TOOLING WILL BE REQUIRED. MULTIPURPOSE ADAPTOR 98L20003001000 WILL BE USED TO LIFT AND SECURE THE PCU. REMOVE THE SLAT PCU PER ER/A #597244 SECTION 01. THEN INSTALL THE NEW PCU WITH STK# 35-2784-9-0007. SPECIAL TOOLING WILL BE REQUIRED. MULTIPURPOSE ADAPTOR 98L20003001000 WILL BE USED TO LIFT AND SECURE THE PCU. ASSOCIATED AA 2780-01109 ADDED FOR AC 3513 ASSOCIATED ER/A 14-597244 ADDED FOR AC 3513 LOG-PAGE UPDATED @ 16FEB22 1826 UTC 03 DFRD BY SOWATZKA 00544491 MSP 28FEB22 RII: N ENTR 00544491 W THE PCU WAS REJECTED BY RECEIVING AND INSPECTION DUE TO INADEQUATE TRACE PAPERWORK. THEREFORE, THE R/I WILL NOT BE TAKING PLACE AT THIS CHECK. PLEASE CLOSE THIS LOG. (LP# 2124025)
